# SDR CALA2017050101213

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 48,114 hours, 15,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT DOES  NOT ILLUMINATE AFTER ARMING.  SECURED THE SLIDE SENSOR LINKAGE, CHECKED GOOD.
